# SDR DALA2016010500080

- Difficulty date: December 31, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 74,164 hours, 33,647 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1B FWD EMEGENCY LIGHT, WHITE, INOPERATIVE.  REPLACED PIG TAIL AT SEAT 1B.
